Warcraft texture problem (driver 178.13 and up)

Discussion in 'Videocards - NVIDIA GeForce Drivers Section' started by fallengt, Oct 16, 2008.

  1. fallengt

    fallengt New Member

    Messages:
    8
    Likes Received:
    0
    GPU:
    Evga 8800gts 512
    Im using evga 8800gts g92 with driver 178.13. All default setting , stock card speed
    But my card seem got the problem with 178.13 + driver . It show weird texture in Warcraft . I run fine with 175.19 so the problem probally isnt the GPU itself

    picture :

    175.19 (normal)

    [​IMG][​IMG]


    178.13


    [​IMG][​IMG]

    The color is too dark/red than normal ...
    Building are little curve and dark ( Im back to 175 right now , will update more pics if needed )


    I already uninstalled the old driver and clean with Driver sweeper ,reinstall game ,try newer (beta)drivers but still no luck .What should I do to fix it :bang:
     
  2. Cybermancer

    Cybermancer Don Quixote

    Messages:
    13,795
    Likes Received:
    0
    GPU:
    BFG GTX260OC (192 SP)
    Welcome to Guru3D, fallengt!

    I'm really sorry, but I can't seem to find the difference(s) between the two screenshots. They seem to have the same brightness/colors - at least for me. Could you highlight the areas that are different, please? :confused:
     
  3. fallengt

    fallengt New Member

    Messages:
    8
    Likes Received:
    0
    GPU:
    Evga 8800gts 512
    Hi
    I already point out the differrent ( the blue circle on 2nd pic)
    If you take closer look at hand of those creepies . There're some dark texture . The normal one (175.19-) show true green ..

    I'll update more pics .. reinstall pain inc :bang:
     
  4. }{Alienz}{

    }{Alienz}{ Member Guru

    Messages:
    132
    Likes Received:
    0
    GPU:
    8800GT 725/1800/1950
    Hmm bump up the brightness ingame if thats an issue...maybe the new driver reset it.
    I play Warcraft 3 DOTAs on my rig as well and never had any such issues. The screenshots you provide DO look highly identical in brightness and colors. As for that treant having the red...I think its supposed to have it since you switched the team colors to red and blue only on the second screenshot...not the driver to blame.
    Hope that helps
     

  5. fallengt

    fallengt New Member

    Messages:
    8
    Likes Received:
    0
    GPU:
    Evga 8800gts 512
    Update more pics :

    1/
    178.13

    [​IMG][​IMG]

    175.19

    [​IMG][​IMG]

    2/
    178.13

    [​IMG][​IMG]


    175.19

    [​IMG][​IMG]
     
  6. Cybermancer

    Cybermancer Don Quixote

    Messages:
    13,795
    Likes Received:
    0
    GPU:
    BFG GTX260OC (192 SP)
    OK. I can see now what you're talking about, fallengt. Although, this seem to be a real minor issue and affects the whole screen and not just those areas, which you highlighted, correct? It just seems to be more apparent in those areas.

    As }{Alienz}{ already suggested, did you try to play with, either you monitors brightness, contrast, etc. settings, or the driver settings, in the Nvidia Control Panel?

    Nvidia Control Panel => Display => Adjust Desktop Color Settings
     
  7. fallengt

    fallengt New Member

    Messages:
    8
    Likes Received:
    0
    GPU:
    Evga 8800gts 512
    Tune the brightness/contrast didnt solve the problem . But when I turn off ingame Lights effect its solved :grin:
    Its seem that Warcraft bugged with the new driver .But well no big deal

    Thank you
     
  8. Cybermancer

    Cybermancer Don Quixote

    Messages:
    13,795
    Likes Received:
    0
    GPU:
    BFG GTX260OC (192 SP)
    No problem, you're welcome. ;)
     
  9. proFits

    proFits Ancient Guru

    Messages:
    5,866
    Likes Received:
    3
    GPU:
    RTX 2080
    Seems to be drivers corruption, but in a sense could also be map

    Can always try reinstalling WC3x and get the latest dota map from the website to overwrite your current file just in case

    Otherwise Cyber is pretty much on point even though I believe you have freaking good eyes to have noticed the difference IMHO
     
  10. FordLynx07

    FordLynx07 Master Guru

    Messages:
    200
    Likes Received:
    6
    GPU:
    Zotac GTX 1070 FE
    Hi, I'm new here and I am also experiencing the same problem. My warcraft 3 frozen throne was stable before until I update from 175.19 to the latest 180.48. The only fix so far is by turning OFF the Light option. I'll be posting some pics for more clear observation.
     

  11. FordLynx07

    FordLynx07 Master Guru

    Messages:
    200
    Likes Received:
    6
    GPU:
    Zotac GTX 1070 FE
    Forceware 175.19
    [​IMG]

    Forceware 180.48
    [​IMG]

    Forceware 180.48 Light set to Low
    [​IMG]
     
  12. kingterrors

    kingterrors Member

    Messages:
    11
    Likes Received:
    0
    GPU:
    ../9600GSO/384
    i can not see any different , Oh i am going to be blind... :)
    But i see DotA.6.56 plus. ^_^
     
  13. FordLynx07

    FordLynx07 Master Guru

    Messages:
    200
    Likes Received:
    6
    GPU:
    Zotac GTX 1070 FE
    Look at Luna's avatar below ( 2nd picture ). When using the latest forceware driver, Luna's face is almost covered with shadows. It doesnt happen to her only, there are numerous characters and objects has the same texture problem.
     
  14. }{Alienz}{

    }{Alienz}{ Member Guru

    Messages:
    132
    Likes Received:
    0
    GPU:
    8800GT 725/1800/1950
    I have NEVER had this issue and I game A TON of DOTAS almost Daily. Have tried all beta drivers and all retails and I always keep to the latest driver, never had THIS or any such issues with Warcraft 3.
    My specs are in my profile though I think it may be a driver setting instead of the driver itself as I'm not getting the bug.
    Try messing with the settings from the driver, try forcing 16xQ AA and 16x Anistrophic ONLY for Warcraft 3. It may clear things up.
    If not, maybe try a game reinstall? Or does it happen in other games too?
     
  15. FordLynx07

    FordLynx07 Master Guru

    Messages:
    200
    Likes Received:
    6
    GPU:
    Zotac GTX 1070 FE
    After a lot of installing/reinstalling nvidia drivers, the problem with the texture is still there. Currently using forceware 181.20 and the only remedy for this problem is by setting Lights option to "Low".
     

Share This Page